- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 878543, 6 pages
Remarks on the Conditional Quadratic and the Conditional D’Alembert Functional Equations on Particular Normed Spaces
Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, I-10123 Torino, Italy
Received 20 March 2013; Accepted 6 June 2013
Academic Editor: Pedro M. Lima
Copyright © 2013 Margherita Fochi and Gabriella Viola. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- C. Alsina and J. L. Garcia Roig, “On a conditional cauchy equation on rhombuses,” in Functional Analysis, Approximation Theory and Numerical Analysis, pp. 5–7, World Scientific Publishing Company, River Edge, NJ, USA, 1994.
- S. Gudder and D. Strawther, “Orthogonally additive and orthogonally increasing functions on vector spaces,” Pacific Journal of Mathematics, vol. 58, no. 2, pp. 427–436, 1975.
- J. Rätz, “On orthogonally additive mappings,” Aequationes Mathematicae, vol. 28, no. 1-2, pp. 35–49, 1985.
- Gy. Szabó, “-orthogonally additive mappings I,” Acta Mathematica Hungarica, vol. 58, no. 1-2, pp. 101–111, 1991.
- L. Paganoni and J. Rätz, “Conditional functional equations and orthogonal additivity,” Aequationes Mathematicae, vol. 50, no. 1-2, pp. 135–142, 1995.
- Gy. Szabó, “A conditional cauchy equation on normed spaces,” Publicationes Mathematicae Debrecen, vol. 42, no. 3-4, pp. 265–271, 1993.
- R. C. James, “Orthogonality in normed linear spaces,” Duke Mathematical Journal, vol. 12, pp. 291–302, 1945.
- Gy. Szabó, “Isosceles orthogonally additive mappings and inner product spaces,” Publicationes Mathematicae Debrecen, vol. 46, no. 3-4, pp. 373–384, 1995.